Continuability of Analytic Solutions of Some Linear Systems of Functional-Differential Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 482-485
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_4_a5,
author = {V. B. Cherepennikov},
title = {Continuability of {Analytic} {Solutions} of {Some} {Linear} {Systems} of {Functional-Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {482--485},
year = {2003},
volume = {39},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_4_a5/}
}
V. B. Cherepennikov. Continuability of Analytic Solutions of Some Linear Systems of Functional-Differential Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 482-485. http://geodesic.mathdoc.fr/item/DE_2003_39_4_a5/